Skip to content
My WebMD Sign In, Sign Up
Could This Be Crohns?
avatar
Janemarie55 posted:
I am a female 61 years young. I have been diagnosed with Diverticulosis and a hiatul hernia almost 2 years ago. I also have Osteopenia and Osteoarthritis. In the past 2 years I have had 4 incidents of cramping, and then diarrhea for about 6 hours. I take Imodium to get it to stop. It comes on very sudden out of the blue. Sometimes I get a headache for a couple of days before this happens. But this last time which was a week ago, I had very bad aches in my ankles, feet, legs, and hands. Then out of the blue the diarrhea came, and when it passed, the aching in those other body parts disappeared and I was able to walk again. I am going to my Dr. this Tuesday, but I need to know what's important to tell him. Could this be Crohns? In between these times I can eat almost anything and I have regular bowel movements most of the time.
Reply
 
avatar
jaimem92 responded:
It could be I suppose. If you have Diverticulitis, then I'm guessing it's probably that. Diverticulitis can cause all the symptoms you were talking about, along with your arthritis and everything. Everyone is different with Crohn's though. I tend to get a lot of headaches, but I think it's more from my medication than anything. Don't start a med unless your doctors are absolutely positive, because believe me- those 4 episodes are a lot better then putting up with the medications you have to be on for Crohn's. I would watch your diet for now, don't eat anything with seeds- that can aggravate Diverticulitis. See if that helps


Spotlight: Member Stories

Hello My name is Kristin Im 36 yrs old with 3 beautiful sons and was dignosed with Crohns Disease at 23 but suffered most all my life not knowing ...More

Helpful Tips

Pamper your Bum... As often as Possible
Most of you have heard this, but for you Newbies.. Trust me on this tip. Pamper your Bum, to keep your bum from getting raw and sore use ... More
Was this Helpful?
39 of 47 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.